On the Lovász ?-number of almost regular graphs with application to Erdös-Rényi graphs

E. de Klerk, M.W. Newman, D.V. Pasechnik, R. Sotirov

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)879-888
JournalEuropean Journal of Combinatorics
Volume31
Publication statusPublished - 2009

Cite this

@article{dc3dc9dcf3134ab28e51e10faf0c12e3,
title = "On the Lov{\'a}sz ?-number of almost regular graphs with application to Erd{\"o}s-R{\'e}nyi graphs",
author = "{de Klerk}, E. and M.W. Newman and D.V. Pasechnik and R. Sotirov",
note = "Appeared earlier as CentER Discussion Paper 2006-93",
year = "2009",
language = "English",
volume = "31",
pages = "879--888",
journal = "European Journal of Combinatorics",
issn = "0195-6698",
publisher = "Academic Press Inc.",

}

On the Lovász ?-number of almost regular graphs with application to Erdös-Rényi graphs. / de Klerk, E.; Newman, M.W.; Pasechnik, D.V.; Sotirov, R.

In: European Journal of Combinatorics, Vol. 31, 2009, p. 879-888.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the Lovász ?-number of almost regular graphs with application to Erdös-Rényi graphs

AU - de Klerk, E.

AU - Newman, M.W.

AU - Pasechnik, D.V.

AU - Sotirov, R.

N1 - Appeared earlier as CentER Discussion Paper 2006-93

PY - 2009

Y1 - 2009

M3 - Article

VL - 31

SP - 879

EP - 888

JO - European Journal of Combinatorics

JF - European Journal of Combinatorics

SN - 0195-6698

ER -